May 12, 2017 Is International ME/CFS and FM Awareness Day
International ME/CFS and FM Awareness Day is May 12th, 2017. Jody Smith shares some information about upcoming events and ways you can be heard ...
Discuss the article on the Forums.

started on NADH (B3) and Magnesium - getting hot flushes

Discussion in 'General Treatment' started by snowathlete, Oct 30, 2011.

  1. snowathlete

    snowathlete

    Messages:
    3,312
    Likes:
    14,601
    UK
    I started taking NADH (B3) today and Magnesium, and today ive had significant hot flushes.

    Anyone else had that?
    Anyone got any idea why?

    Thanks
     
  2. blue sky

    blue sky

    Messages:
    43
    Likes:
    29
    southwest USA
    Check the label to make sure you are taking NADH. This is not B3, as B3 is niacin and will cause very significant flushes (that is unless you get the no flush version). I have taken NADH and just get a very slight burst of energy for about an hour or two. I have also taken magnesium and not had any flushing.
     
  3. snowathlete

    snowathlete

    Messages:
    3,312
    Likes:
    14,601
    UK
    :rolleyes: Yes it is NADH. I dont take tablets without being sure what they are. NADH is B3, niacin isnt the only form. The packet says : "Coenzyme form of vitamin B3. Potent antioxidant, involved in energy production"

    I guess this is what was causing then.
     
  4. blue sky

    blue sky

    Messages:
    43
    Likes:
    29
    southwest USA
    Wow, thanks for the heads up about NADH, I had no idea that it was a form of B3! It sounds like you had quite a flush, I know the one time I tried regular niacin, I felt as if my head was going to explode, and my skin was on fire. I never tried it again.
     

See more popular forum discussions.

Share This Page